Hi.. I started Wellbutrin 100mg , 1 per day just 6 days ago, and much to my delight it started working on day 2. Only side effects I noticed was trouble sleeping for the first few days, but went away. But now day 6 seems like it completly stopped working and I was feeling down all day.. Do I need to call doctor and see if I need to increase the dosage? Hope day 7 is better..
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anyone have experience with Wellbutrin XL and Phentermine taken together? I am only on 150 mg /day,?
Updated 14 Oct 2011 • 2 answers
Updated 4 Jul 2013 • 9 answers
Bupropion - I just started taking Wellbutrin XL 150 mg once a day, are the side effects severe first
Updated 15 Nov 2013 • 1 answer
Updated 17 Jul 2018 • 5 answers
Updated 4 Aug 2017 • 3 answers